The stable derived category of a noetherian scheme

Krause H (2005)
Compositio Mathematica 141(5): 1128-1162.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
For a noetherian scheme, we introduce its unbounded stable derived category.This leads to a recollement which reflects the passage from the bounded derivedcategory of coherent sheaves to the quotient modulo the subcategory of perfectcomplexes. Some applications are included, for instance an analogue of maximalCohen-Macaulay approximations, a construction of Tate cohomology, and anextension of the classical Grothendieck duality. In addition, the relevance ofthe stable derived category in modular representation theory is indicated.
Erscheinungsjahr
2005
Zeitschriftentitel
Compositio Mathematica
Band
141
Ausgabe
5
Seite(n)
1128-1162
ISSN
0010-437X
Page URI
https://pub.uni-bielefeld.de/record/2298434

Zitieren

Krause H. The stable derived category of a noetherian scheme. Compositio Mathematica. 2005;141(5):1128-1162.
Krause, H. (2005). The stable derived category of a noetherian scheme. Compositio Mathematica, 141(5), 1128-1162. https://doi.org/10.1112/S0010437X05001375
Krause, H. (2005). The stable derived category of a noetherian scheme. Compositio Mathematica 141, 1128-1162.
Krause, H., 2005. The stable derived category of a noetherian scheme. Compositio Mathematica, 141(5), p 1128-1162.
H. Krause, “The stable derived category of a noetherian scheme”, Compositio Mathematica, vol. 141, 2005, pp. 1128-1162.
Krause, H.: The stable derived category of a noetherian scheme. Compositio Mathematica. 141, 1128-1162 (2005).
Krause, Henning. “The stable derived category of a noetherian scheme”. Compositio Mathematica 141.5 (2005): 1128-1162.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: math/0403526

Suchen in

Google Scholar